# SDR USAA2013100200002

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 43,503 hours, 15,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MEGAPHONE INOPERATIVE.  REPLACED FORWARD MEGAPHONE.
